# SDR UPS07849882

- Difficulty date: May 25, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 72,646 hours, 25,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 857 L19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING CRACKED AT STA 857 L19L AFT.  REMOVED FITTING AT STA 857 L19L IAW SRM 51-01-20D.  FABRICATED AND INSTALLED END FITTING AT STA 857 L19L IAW DWG 4750422, AND SRM 51-1-20D.
